# SDR A6WA200540017

- Difficulty date: January 8, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 7,365 hours, 6,358 cycles
- Engine: Ge CF343B1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 89900741
- Part serial: 68176EL
- Condition: Low
- Location: Aft Cargo Bay
- Part time: 2,019 hours, 1,735 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: F

## Discrepancy

LT ENGINE SQUIB LIGHT WILL NOT ILLUMINATE.  FOUND LT ENGINE FIRE BOTTLE LOW PRESSURE.  REMOVED AND REPLACED BOTTLE.  (K)
